Journal of Mathematics of Kyoto University

Logarithmic transformations on elliptic fiber spaces

Yoshio Fujimoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 28, Number 1 (1988), 91-110.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520560

Digital Object Identifier
doi:10.1215/kjm/1250520560

Mathematical Reviews number (MathSciNet)
MR929211

Zentralblatt MATH identifier
0654.14021

Subjects
Primary: 32J25: Transcendental methods of algebraic geometry [See also 14C30]
Secondary: 14J30: $3$-folds [See also 32Q25] 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]

Citation

Fujimoto, Yoshio. Logarithmic transformations on elliptic fiber spaces. J. Math. Kyoto Univ. 28 (1988), no. 1, 91--110. doi:10.1215/kjm/1250520560. https://projecteuclid.org/euclid.kjm/1250520560


Export citation